# SDR AWXA0000595

- Difficulty date: August 23, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,239 hours, 31,490 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546567
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FRAME SPLICE DAMAGED FS 1006 STR 23R OVERSIZED HOLES AND COUNTERSINKS.  REMOVED, FABED, AND INSTALLED REPAIR SPLICE IAW 737 SRM 53-00-07 FIGS 101 AND 201, SRM 51-40-02, AND 51-20-01.
